| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (battery life) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.Device evaluation: the device has been returned and evaluated by product analysis on 01-jul-2019 with the following findings: frequent low battery warnings and replace battery alarms were observed in the alarm history.The pump electrical current draws were tested and were within specifications.The pump was exercised for 12 hours without any battery alarms duplicated.No defect or malfunction was found on investigation.